Algebraic polynomials with random coefficients with binomial and geometric progressions.

K Farahmand, M Sambandham

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages1-6
    JournalJournal of Applied Mathematics and Stocastic Analysis.
    Volume2009
    Issue number1
    Publication statusPublished - Apr 2009

    Cite this

    @article{54e900b5c2e44627ad493bc936b79f99,
    title = "Algebraic polynomials with random coefficients with binomial and geometric progressions.",
    author = "K Farahmand and M Sambandham",
    year = "2009",
    month = "4",
    language = "English",
    volume = "2009",
    pages = "1--6",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",
    number = "1",

    }

    Algebraic polynomials with random coefficients with binomial and geometric progressions. / Farahmand, K; Sambandham, M.

    In: Journal of Applied Mathematics and Stocastic Analysis., Vol. 2009, No. 1, 04.2009, p. 1-6.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Algebraic polynomials with random coefficients with binomial and geometric progressions.

    AU - Farahmand, K

    AU - Sambandham, M

    PY - 2009/4

    Y1 - 2009/4

    M3 - Article

    VL - 2009

    SP - 1

    EP - 6

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    IS - 1

    ER -